# SDR SIMA3504

- Difficulty date: December 15, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F, B

## Discrepancy

CID - FLT 4463 - DURING CLIMB-OUT, CREW HAD BAGGAGE SMOKE WARNING.  BOTTLES WERE USED.  CREW RETURNED TO CID.  DECLARED EMERGENCY.  CFR MEET A/C AND NOTED NO EVIDENCE OF FIRE.  A/C LANDED SAFELY, BUT HAD AN OVERWEIGHT LANDING.  NO FURTHER INCIDENTS WERE REPORTED.  BAGGAGE COMPT WAS MEL''''''''D DUE TO NO EXTINGUISHING SYSTEM.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  FIRE BOTTLES WERE REPLACED AND A OVERWEIGHT INSPECTION WAS COMPLIED WITH.  (M)
